MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC RESUSCITAIRE RADIANT WARMER; INFANT RADIANT WARMER

DRAEGER MEDICAL SYSTEMS, INC RESUSCITAIRE RADIANT WARMER; INFANT RADIANT WARMER
Catalog Number MU20503
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that a draeger resuscitaire had an error 5.There were photographs provided showing that the warmer hood of the device was melted.It was noted that there was a patient involved, however; the customer stated that there was no adverse event or injury reported.
 
Additional Manufacturer Narrative
The investigation was started; results will be provided in a follow up-report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A compliant was received regarding the draeger resuscitaire warmer head cover melted.It was stated that the device was in use, however; there was no patient injury or further information provided regarding the patient.A picture was provided showing the melted hood and the charring.The customer was asked if there were any objects placed on top of the hood and this information could not be confirmed.The damage in the provided image is consistent with prolonged heat stress due to blocked vents.The customer informed us that there was additional training given to the staff.No further issues have been reported.The resuscitaire instructions for use (ifu) was provided to the customer to assist in continued education for safe practices.The resuscitaire instructions for use (ifu) provides the following: caution - before placing the infant in the warmer, pre-warm the device to the temperature prescribed by the attending physician.Failure to do so could result in patient injury; warning - to avoid risk of fire or overheating the warmer, never block the vents on top of the warmer.Patient injury or equipment damage could occur; warning - to avoid risk of fire or overheating the warmer, never place objects, such as blankets, clothing, diapers, or sterile packs, on top of the warmer.These objects can interfere with the proper cooling of the warmer head and can fall onto the mattress.Patient injury or equipment damage could occur.

Brand Name
RESUSCITAIRE RADIANT WARMER
Common Device Name
INFANT RADIANT WARMER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key19249073
Report Number2510954-2024-00026
Device Sequence Number6381070
Product Code FMT
UDI-Device Identifier04049098000215
UDI-Public(01)04049098000215(11)200925(93)MU20503-56
Combination Product (Y/N)N
PMA/510(K) Number
K120642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown